Ask a Doctor and Get an Answer to Your Medical Question ASAP
Although having an opiate related action Kratom is not technically an opiate and more comparable to something like codeine as opposed to heroin when it comes to effect, dependance and withdrawal.
I only took it for 6 weeks and had my last dose 6 months ago. This is definitely not related to any sort of withdrawal.
As explained in my question I have been diagnosed as suffering from akathisia and much of my question was related to advice on how to overcome this.
I did not find your response to be relevant enough to my question
Thansk for your response
I completely agree that withdrawal from Kratom triggered an anxiety dissorder. I had classic anxiety symptoms but these have pretty much all gone now probbaly due to the SSRI.
The problem is I am left with this muscle & joint pain and stiffness which is really quite extreme.I am struggling to walk arouns the house at certain times of the day when its at its worst (and I was running marathons last year)
I know anxiety can be the cause of muscle tension but the pain is too extreme for this and with the other anxiety symptoms gone I dont feel that this pain is anxiety related. My Doctor who like yourself was convinced it was all anxiety realted has also agreed that the pain seems to severe for this.
Just trying to decide what to do/try next. I dont want to just stop the SSRI for obvious reasons but is it worth trying to switch to a tricyclic AD for pain relief as well as anti anxiety effect or look at adding somthing like gabapentin or pregabalin for the pain
Any input woudl be welcome
Thanks, XXXXX XXXXX fibromyalgia was a possibility.
I am wary to go on an SSRI because of what I read about severe discontinuation syndrome but I guess I need to consider this as an option.
Do you think it would be more effective than somthing like amitriptyline. Have you had success prescribing cymbalta to patients and have you had patients struggle with withdrawal symptoms on cessation of the drug?